Search This Blog

Sunday, 11 April 2010

drugs side effects are sometimes worse than the ms for me! I have osteoperosis brought on by prednisone & I have no family history & always ate well & was active - now I eat calcium like candy... I have borderline high blood sugar from the prednisone - I am a vegan & don't eat any high glycemic foods... I have high blood pressure brought on by the prednisone... I am a vegan & limit my salt intake significantly! I inject copaxone daily & have no idea what effects it is haviing on me! Since starting it, I have had one major exacerbation but the fatigue & brain fog are worse now than ever

1 comment:

  1. Dear Tessaru, You will be rid of this..when you have a shift in your mind, a change of belief, as all dis - ease starts in the mind. When you say calcium, I hope you mean sesame seeds, & greens as they have the highest amount, and you need magnesium to help your body absorb all the calcium. I'm cheering for you & your journey to recovery! Have you tried macrobiotics? In Love & Light, Aiko